# SDR AALA201907229015

- Difficulty date: July 18, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 20,098 hours, 8,189 cycles
- System (JASC): 3160 · Central Display
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DISPLAY SOURCE 2 CAME ON THREE SEPARATE TIMES DURING FLIGHT, ON BOTH PFDS. MAINTENANCE REMOVED FAULT HISTORY, HISTORY DISPLAYED CODE 31-60042 (SOFTWARE RESET ACCOMPLISHED FIM TASK RESET). ACCOMPLISHED FIM TASK 31-62-00. OK FOR SERVICE.
